# SDR UPS203429

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Assy
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, NOSE GEAR FAILED TO EXTEND ON FINAL, CYCLED GEAR PER AOM AND GEAR OPERATED NORMAL.  CLEANEDAND INSPECTED UPLOCK ASSY, LUBRICATED PER MM 12-21-11.
